# SDR SWAA2015032437740

- Difficulty date: March 2, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 42,749 hours, 24,929 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143A3230
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE BROKEN AT BS 500B, BETWEEN STRINGER 25L TO 26L.  R & R SHEAR TIE IAW DWG & SRM.
